×

Hill’s surfaces and their theta functions. (English) Zbl 0428.34026


MSC:

34B30 Special ordinary differential equations (Mathieu, Hill, Bessel, etc.)
14H40 Jacobians, Prym varieties
14K25 Theta functions and abelian varieties
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386 – 396. · Zbl 0063.00696
[2] H. Dym and H. P. McKean, Fourier series and integrals, Academic Press, New York-London, 1972. Probability and Mathematical Statistics, No. 14. · Zbl 0242.42001
[3] Clifford S. Gardner, John M. Greene, Martin D. Kruskal, and Robert M. Miura, Korteweg-deVries equation and generalization. VI. Methods for exact solution, Comm. Pure Appl. Math. 27 (1974), 97 – 133. · Zbl 0291.35012
[4] Harry Hochstadt, Functiontheoretic properties of the discriminant of Hill’s equation, Math. Z. 82 (1963), 237 – 242. · Zbl 0127.04203
[5] Hans Hornich, Integrale erster Gattung auf speziellen transzendenten Riemannschen Flächen, Monatsh. Math. Phys. 40 (1933), no. 1, 241 – 282 (German). · Zbl 0008.12002
[6] Hans Hornich, Beschränkte Integrale auf der Riemannschen Fläche von 377-1377-1377-1, Monatsh. Math. Phys. 42 (1935), no. 1, 377 – 388 (German). · Zbl 0013.02203
[7] Hans Hornich, Über transzendente Integrale erster Gattung, Monatsh. Math. Phys. 47 (1939), 380 – 387 (German). · Zbl 0021.32905
[8] A. R. Its and V. B. Matveev, Hill operators with a finite number of lacunae, Funkcional. Anal. i Priložen. 9 (1975), no. 1, 69 – 70 (Russian).
[9] B. M. Levitan and I. S. Sargsjan, Introduction to spectral theory: selfadjoint ordinary differential operators, American Mathematical Society, Providence, R.I., 1975. Translated from the Russian by Amiel Feinstein; Translations of Mathematical Monographs, Vol. 39. · Zbl 0302.47036
[10] H. P. McKean and P. van Moerbeke, The spectrum of Hill’s equation, Invent. Math. 30 (1975), no. 3, 217 – 274. · Zbl 0319.34024
[11] H. P. McKean and E. Trubowitz, Hill’s operator and hyperelliptic function theory in the presence of infinitely many branch points, Comm. Pure Appl. Math. 29 (1976), no. 2, 143 – 226. · Zbl 0339.34024
[12] P. J. Myrberg, Über transzendente hyperelliptische Integrale erster Gattung, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1943 (1943), no. 14, 32 (German). · Zbl 0028.22504
[13] P. J. Myrberg, Über analytische Funktionen auf transzendenten zweiblättrigen Riemannschen Flächen mit reellen Verzweigungspunkten, Acta Math. 76 (1945), 185 – 224 (German). · Zbl 0060.21602
[14] C. L. Siegel, Topics in complex function theory. Vol. II, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. Automorphic functions and abelian integrals; Translated from the German by A. Shenitzer and M. Tretkoff; With a preface by Wilhelm Magnus; Reprint of the 1971 edition; A Wiley-Interscience Publication. · Zbl 0635.30002
[15] E. Trubowitz, The inverse problem for periodic potentials, Comm. Pure Appl. Math. 30 (1977), no. 3, 321 – 337. · Zbl 0403.34022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.